# SDR AALA201505189007

- Difficulty date: May 16, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N549UW
- Make and model: Airbus A321-231
- Aircraft serial: 4932
- Aircraft time: 13,038 hours, 4,577 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367148100000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON, CABIN FLOOR PANEL 222EF HAS DELAMINATION.  REPLACED CABIN FLOOR PANEL 222EF IAW AMM 53-12-12 & 25-28-42.
